# SDR 05FDEA04419

- Difficulty date: December 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IB FLOORBEAM LOWER FLANGE BS 1130 LBL 44-RBL 44   WL 201. REPAIRED FLOORBEAM LOWER CHORD BS 12130 RBL 44 TO LBL 44 IAW SRM 51-10-2.
